Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the immersion problem for real projective spaces


Author: I. M. James
Journal: Bull. Amer. Math. Soc. 69 (1963), 231-238
MathSciNet review: 0144355
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10930-1
PII: S 0002-9904(1963)10930-1